CSpace
非自治差分微分方程的全时滞稳定性
陈文灯1; 赵怀忠2; 俞元洪2
1996
Source Publication应用数学学报
ISSN0254-3079
Volume019Issue:002Pages:309
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42111
Collection中国科学院数学与系统科学研究院
Affiliation1.中央财经大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈文灯,赵怀忠,俞元洪. 非自治差分微分方程的全时滞稳定性[J]. 应用数学学报,1996,019(002):309.
APA 陈文灯,赵怀忠,&俞元洪.(1996).非自治差分微分方程的全时滞稳定性.应用数学学报,019(002),309.
MLA 陈文灯,et al."非自治差分微分方程的全时滞稳定性".应用数学学报 019.002(1996):309.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈文灯]'s Articles
[赵怀忠]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈文灯]'s Articles
[赵怀忠]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈文灯]'s Articles
[赵怀忠]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.